# SDR P5CA9500326

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE WALL AT BS 1000 AT RBL 9, RBL 10 AREA IN DRY-BAY (INTERNAL) CENTER SECTION RIGHT.  REMOVED CORROSION PER BOEING SRM 51-10-01.  TREATED AND PAINTED PER 51-10-02 WITHIN LIMITS PER 53-10-01.
